# SDR SWAA064072

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 24 hours, 18 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279702
- Part serial: 3874
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT HAD UNIDENTIFIABLE ODOR IN CABIN, TURNED OFF RECIRC FAN AND GASPER FAN.  ODOR DISSIPATED, ON TOUCHDOWN ELECTRIC LIGHT ON ELECTRIC PANEL ILLUMINATED.  ODOR FOUND TO BE COMING FROM BATTERY CHARGER.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
